# SDR TWAA9810708

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - THE FUSELAGE WAS DAMAGED AT FS 313, FORMER BETWEEN LONGERON 21 AND LONGERON 22R.  DAMAGED AREA 6 INCHES WIDE BY 15 INCHES LONG.  INSTALLED CLASS 2 REPAIR PER MD80 SRM 53-04, PG 47, FIG 12B SHEET 8.  CHECK-C 11-8-97 MCI.  ACFT TT:  35,201 HOURS.  ACFT TC:  17,425.  (X)
